MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number SPX3100S19
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a bipap a40 pro device was alarming for a ventilator inoperative alarm condition.There was no harm or injury alleged.The device has been returned to a third-party service center; however, evaluation has not yet begun.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The device will be included in the fsn 2023-cc-src-039.
 
Additional Manufacturer Narrative
The bipap a40 pro (update material # from ra) is substantially similar to the bipap a40 (1111169) and will be reported in the united states under bipap a40, 501k number: k121623.

Brand Name
BIPAP
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21397128
Report Number2518422-2025-102106
Device Sequence Number20729534
Product Code MNT
UDI-Device Identifier00606959062061
UDI-Public(01)00606959062061
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPX3100S19
Device Catalogue NumberSPX3100S19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1813-2024
Patient Sequence Number1
Patient SexUnknown